# SDR UALA2012080804295

- Difficulty date: August 7, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 64,388 hours, 9,233 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 190
- Condition: Failed
- Location: Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

APPROX 30 MINUTES AFTER GROUND POWER HOOKED UP, SMOKE EXITING E/E EXHAUST.  OPENED E/E DOOR AND SMOKE IN AREA.  BATTERY BOX RED HOT.  ALSO NOTE AIRCRAFT LOG 6.  REPLACED MAIN BATTERY AND BATTERY CHARGER.  BATTERY STILL IN PROCESS OF FULLY CHARGING.  NEED TO VERIFY BATTERY IS FULLY CHARGED AFTER APPROX 75 MIN.  BATTERY FULLY CHARGED.
